# SDR Q2SA765001

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,007 hours, 19,347 cycles
- Engine: Ge CF650E2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 2155M41G01
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, J, K

## Discrepancy

ON TAKEOFF ROLL OUT OF VHHH ENGINE NR 4 HAD EXHAUST GAS TEMPERATURE OVERTEMP AS WELL AS NACELLE TEMPERATURE RISE.  CREW CONTINUED TAKE OFF SUCCESSFULLY BUT ELECTED TO TERMINATE FLIGHT, DUMPED 137,000 LBS OF FUEL, RETURNED AND LANDED SAFELY AT VHHH.  AFTER LANDING MAINTENANCE CREW AT VHHH LOCATED A RUPTURED PNEUMATIC DUCT OF THE 14TH STAGE COMPRESSOR BLEED, REMOVED AND REPLACED RUPTURED DUCT AND PERFORMED ENGINE RUN UP TEST IN ACCORDANCE WITH AMM 20-11-18 AND 71-00-00, NO FURTHER LEAKS NOTED AND ENGINE NR 4 PARAMETERS NORMAL DURING RUN UP TEST.  AIRCRAFT RESTORED TO NORMAL.
